Alert archive / Missouri / Tornado Warnings in 2008
Tornado Warning 32, NWS Quad Cities, IA
NWS Quad Cities, IA issued this tornado warning at Jun 12, 2008, 6:01 PM CDT for Scotland County, Missouri; Van Buren County, Iowa. It was in force for 34 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 12, 2008, 6:01 PM CDT (23:01 UTC)
- Expired
- Jun 12, 2008, 6:35 PM CDT
- In force
- 34 min
- Issued by
- NWS Quad Cities, IA
- Area
- Storm-based polygon
Counties Van Buren County, IA, Scotland County, MO
The radar
The Des Moines radar (KDMX), 174 km from the middle of the area, began a volume at 23:03 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 12, 1:04 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Davenport, (KDVN), launched 12:00Z, 11.0 hours before the alert went out and 182 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 698 J/kg
- Mixed-layer CIN
- -96 J/kg
- Mixed-layer LCL
- 983 m above ground
- 0-6 km bulk shear
- 47 kt
- 0-1 km storm-relative helicity
- 285 m²/s²
- 0-3 km storm-relative helicity
- 272 m²/s²
- Significant tornado parameter
- 0.7
- Supercell composite
- 7.8
The text
As transmitted, in the capitals the NWS used until 2016.
000
WFUS53 KDVN 122300
TORDVN
IAC177-MOC199-122345-
/O.NEW.KDVN.TO.W.0032.080612T2301Z-080612T2345Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
601 PM CDT THU JUN 12 2008
THE NATIONAL WEATHER SERVICE IN THE QUAD CITIES HAS ISSUED A
* TORNADO WARNING FOR...
NORTHWESTERN SCOTLAND COUNTY IN NORTHEAST MISSOURI...
SOUTHWESTERN VAN BUREN COUNTY IN SOUTHEAST IOWA...
* UNTIL 645 PM CDT.
* AT 559 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
TORNADO 11 MILES SOUTHWEST OF MILTON...OR 11 MILES NORTHWEST OF
MEMPHIS...MOVING NORTHEAST AT 46 MPH.
* THE TORNADO WILL BE NEAR...
MILTON AND CANTRIL AROUND 615 PM CDT...
THE SAFEST PLACE TO BE IN A TORNADO IS IN A BASEMENT OR INTERIOR ROOM
OR HALLWAY ON THE LOWEST FLOOR OF A BUILDING.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CDT THURSDAY EVENING
FOR EASTERN IOWA AND NORTHWESTERN ILLINOIS AND NORTHEAST MISSOURI.
LAT...LON 4060 9234 4061 9220 4076 9220 4082 9214
4061 9196 4047 9236 4059 9236
TIME...MOT...LOC 2301Z 230DEG 40KT 4059 9230
$$
SHEETS3 follow-up statements
000
WWUS53 KDVN 122318 RRA
SVSDVN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
617 PM CDT THU JUN 12 2008
MOC199-122327-
/O.CAN.KDVN.TO.W.0032.000000T0000Z-080612T2345Z/
SCOTLAND MO-
617 PM CDT THU JUN 12 2008
...THE TORNADO WARNING FOR NORTHWESTERN SCOTLAND COUNTY IS
CANCELLED...
THE THUNDERSTORM THAT WAS CAPABLE OF PRODUCING A TORNADO HAS MOVED
OUT OF THE WARNED AREA. THEREFORE THE TORNADO WARNING HAS BEEN
CANCELLED.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CDT THURSDAY EVENING
FOR EASTERN IOWA AND NORTHWESTERN ILLINOIS AND NORTHEAST MISSOURI.
LAT...LON 4079 9215 4065 9201 4063 9204 4060 9216
4065 9216 4062 9216 4075 9220 4076 9220
TIME...MOT...LOC 2317Z 236DEG 40KT 4067 9209
$$
IAC177-122345-
/O.CON.KDVN.TO.W.0032.000000T0000Z-080612T2345Z/
VAN BUREN IA-
617 PM CDT THU JUN 12 2008
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 645 PM CDT FOR
SOUTHWESTERN VAN BUREN COUNTY...
AT 613 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A TORNADO. THIS TORNADO WAS LOCATED APPROXIMATELY NEAR
MILTON...OR 11 MILES SOUTHWEST OF KEOSAUQUA...MOVING NORTHEAST AT 46
MPH.
THE SAFEST PLACE TO BE IN A TORNADO IS IN A BASEMENT OR INTERIOR ROOM
OR HALLWAY ON THE LOWEST FLOOR OF A BUILDING.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CDT THURSDAY EVENING
FOR EASTERN IOWA AND NORTHWESTERN ILLINOIS AND NORTHEAST MISSOURI.
LAT...LON 4079 9215 4065 9201 4063 9204 4060 9216
4065 9216 4062 9216 4075 9220 4076 9220
TIME...MOT...LOC 2317Z 236DEG 40KT 4067 9209
$$
SHEETS000
WWUS53 KDVN 122324
SVSDVN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
624 PM CDT THU JUN 12 2008
IAC177-122345-
/O.CON.KDVN.TO.W.0032.000000T0000Z-080612T2345Z/
VAN BUREN IA-
624 PM CDT THU JUN 12 2008
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 645 PM CDT FOR WEST
CENTRAL VAN BUREN COUNTY...
AT 622 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A TORNADO. THIS TORNADO WAS LOCATED APPROXIMATELY NEAR
CANTRIL...OR NEAR KEOSAUQUA...MOVING NORTHEAST AT 46 MPH.
THE SAFEST PLACE TO BE IN A TORNADO IS IN A BASEMENT OR INTERIOR ROOM
OR HALLWAY ON THE LOWEST FLOOR OF A BUILDING.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CDT THURSDAY EVENING
FOR EASTERN IOWA AND NORTHWESTERN ILLINOIS AND NORTHEAST MISSOURI.
LAT...LON 4079 9215 4065 9201 4063 9204 4063 9208
4067 9215 4065 9211 4075 9220 4076 9220
TIME...MOT...LOC 2324Z 236DEG 40KT 4071 9200
$$
SHEETS000
WWUS53 KDVN 122335
SVSDVN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
634 PM CDT THU JUN 12 2008
IAC177-122344-
/O.CAN.KDVN.TO.W.0032.000000T0000Z-080612T2345Z/
VAN BUREN IA-
634 PM CDT THU JUN 12 2008
...THE TORNADO WARNING FOR WEST CENTRAL VAN BUREN COUNTY IS
CANCELLED...
THE SEVERE THUNDERSTORM THAT WAS CAPABLE OF PRODUCING A TORNADO HAS
MOVED OUT OF THE WARNED AREA. THEREFORE THE TORNADO WARNING HAS BEEN
CANCELLED.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CDT THURSDAY EVENING
FOR EASTERN IOWA AND NORTHWESTERN ILLINOIS AND NORTHEAST MISSOURI.
LAT...LON 4079 9215 4065 9201 4063 9204 4063 9208
4067 9215 4065 9211 4075 9220 4076 9220
TIME...MOT...LOC 2334Z 236DEG 40KT 4077 9188
$$
SHEETS/DLFWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Quad Cities, IA wrote its last area forecast discussion before this tornado warning went out at Jun 12, 3:15 PM CDT, 2 hours 46 minutes earlier.
Area forecast discussion, Jun 12, 3:15 PM CDT, 2 hours 46 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
315 PM CDT THU JUN 12 2008
.DISCUSSION...
ONGOING RECORD BREAKING FLOODING EVENT WILL TRY AND MAKE THIS
CONCISE. WE ARE IN THE MIDST FOR MUCH IF NOT MOST OF THE FORECAST
AREA TO EXPERIENCE A FLOODING EVENT THAT WILL LIKELY SURPASS THE
INFAMOUS FLOOD OF 1993 OVER THE NEXT SEVERAL DAYS WITH WIDESPREAD
SEVERE IMPACTS.
TONIGHT INTO FRIDAY...NOWCAST TOOLS SUPPORT SUITE OF SOLUTIONS FOR SE
2/3 TO 3/4 AREA TO EXPERIENCE ADDITIONAL HEAVY RAIN AMOUNTS OF 1 TO 3
INCHES WITH TROPICAL CONDITIONS AND PW/S OF NEAR 2 INCHES SUGGESTING
LOCALIZED 4 TO 5 INCH RAIN AMOUNTS POSSIBLE ON TOP OF THE RECORD
BREAKING FLOODING OCCURRING ON THE CEDAR AND IOWA RIVERS THAT ARE 3
TO 6+ FEET ABOVE 100 TO 150 RECORD CRESTS. THIS EQUATES TO ROUGHLY
500 PLUS YEAR RIVER FLOODING. THE WAPSIPINICON RIVER TO EXPERIENCE
NEAR RECORD TO RECORD FLOODING WITH LOCATIONS BETWEEN ANAMOSA AND
DEWITT APPROACHING 100 YEAR FLOODING. THE LOWER HALF OR MORE OF THE
MISSISSIPPI RIVER ALSO TO REACH NEAR RECORD TO RECORD FLOODING ALONG
AND SOUTH OF THE QUAD CITIES. UPPED POPS TO CATEGORICAL WITH SOME
SEVERE RISK THIS EVENING..MAINLY FOR DAMAGING WINDS OF 70 MPH AS
BOWING SEGMENTS TO EVOLVE EARLY TO MID PM WITH SOME HP SUPERCELLS AND
ISOLATED TORNADOES POSSIBLE INITIALLY FROM 3 PM UNTIL ROUGHLY 8 PM.
RAINFALL RATES OF 2 TO 3 INCHES AN HOUR WILL MAKE FOR SERIOUS FLASH
FLOODING RISK WHICH HAS BEEN ALREADY OCCURRING SINCE LAST NIGHT WITH
ALL THE AREA IN FLASH FLOOD WATCHES TONIGHT AND SE 2/3 LASTING INTO
FRIDAY MORNING. FRIDAY AFTERNOON...RAIN TO END SE 1/3 WITH LIGHT
ADDITIONAL AMOUNTS THERE WITH SOME PARTIAL CLEARING LATE PM NW 1/2.
HIGH TEMPERATURES WITH LOTS OF CLOUDS TO STAY IN THE MID/UPPER 70S.
FRIDAY NIGHT INTO SATURDAY NIGHT...QUIET AND SEASONAL WITH HIGHS
UPPER 70S TO LOWER 80S AND LOWS IN UPPER 50S TO LOWER 60S. SOME
ISOLATED SHRA TO TSRA MAY OCCUR ALONG HIGHWAY 20 LATE PM WITH WEAK
SURFACE CONVERGENCE AND CONVECTIVE TEMPERATURES REACHED INTO THE
EVENING AND OVERNIGHT HOURS.
SUNDAY...YESTERDAY/S CONCERN IS UNFORTUNATELY VERIFYING. ALL 12Z
SOLUTIONS POINTING TOWARD ANOTHER MODERATE TO HEAVY CONVECTIVE RAIN
EVENT IN FAST NW UPPER LEVEL FLOW WITH LOCAL TOOLS USING HIGH
MOISTURE AND FORCING LEVELS FOR THIS TYPE REGIME SUGGESTING AREAS OF
1 TO 3 PLUS INCHES THAT WOULD HAVE TREMENDOUS IMPACTS IF FALLS ON
EAST CENTRAL IOWA. THESE LOCATIONS AND TIMING WILL BE BETTER
CLARIFIED NEXT 24 HOURS AND ADDITIONAL IMPACTS ON OUR RECORD
FLOODING. UPPED POPS TO MODERATE TO HIGH CHANCE WITH ONLY MODERATE
AMOUNTS OF RAIN ATTM.
MONDAY THROUGH THURSDAY...SEASONALLY STRONG CANADIAN HIGH PRESSURE
TO KEEP REST OF PERIOD COOL AND DRY (OR AT LEAST SOME DRYING OF
OUR WET CONDITIONS). HIGH TEMPERATURES IN THE 70S WITH LOWS IN
LOWER TO MIDDLE 50S. SOME POTENTIAL FOR ANOTHER SIGNIFICANT RAIN
EVENT LATE THURSDAY INTO FRIDAY..HAVE LEFT THURSDAY DRY ATTM UNTIL
TIMING OF THIS NEXT EVENT HAS GREATER CONFIDENCE. ..NICHOLS..
&&
.AVIATION...
VERY ACTIVE PERIOD THROUGH THE NEXT 24 HOURS AS A COLD FRONT
SLOWLY MOVES THROUGH THE AREA. MAINLY VFR CONDITIONS ARE EXPECTED
OUTSIDE OF THUNDERSTORMS. WITHIN THUNDERSTORMS CIGS CAN DROP INTO
THE MVFR CATEGORY...AND VISIBILITIES TO IFR IN HEAVY RAIN. STORMS
HAVE BEEN REGENERATING SINCE 18Z...AND SHOULD CONTINUE THROUGH MID
EVENING. THERE WILL BE NEW DEVELOPMENT AFTER 09Z FRIDAY MORNING TO
AFFECT MAINLY KMLI AND KBRL AS A FRESH WAVE MOVES NORTH INTO THE
AREA. ..LE..
&&
.HYDROLOGY...
RECORD...HISTORICAL RIVER FLOODING AND FLASH FLOODING ONGOING WITH
CATASTROPHIC IMPACTS WITH LIFE THREATENING CONDITIONS UNFOLDING NEXT
72 TO 96+ HOURS. ADJUSTING MANY RIVER LEVELS AS ADDITIONAL RAINS AND
RUNOFF ADD TO RAPIDLY RISING RIVER LEVELS. AGAIN...THIS FLOODING
EVENT IS GREATER THAN THE FLOOD OF 1993 FOR MUCH IF NOT MOST OF THE
FORECAST AREA. SEE HYDROLOGIC PRODUCTS FOR FURTHER INFORMATION.
..NICHOLS..
&&
.DVN WATCHES/WARNINGS/ADVISORIES...
IA...FLASH FLOOD WATCH THROUGH TONIGHT FOR
BENTON-BUCHANAN-CEDAR-DELAWARE-DUBUQUE-
IOWA-JACKSON-JOHNSON-JONES-LINN.
FLASH FLOOD WATCH THROUGH FRIDAY MORNING FOR
CLINTON-DES MOINES-HENRY IA-JEFFERSON-KEOKUK-LEE-LOUISA-
MUSCATINE-SCOTT-VAN BUREN-WASHINGTON.
IL...FLASH FLOOD WATCH THROUGH TONIGHT FOR JO DAVIESS.
FLASH FLOOD WATCH THROUGH FRIDAY MORNING FOR CARROLL-
MERCER-ROCK ISLAND-STEPHENSON-WHITESIDE.
FLASH FLOOD WATCH THROUGH FRIDAY MORNING FOR HENRY-
BUREAU-PUTNAM-HENDERSON-WARREN-HANCOCK-MCDONOUGH.
MO...FLASH FLOOD WATCH THROUGH FRIDAY MORNING FOR CLARK-SCOTLAND.
&&
NICHOLS/LEHazardous weather outlook, Jun 12, 4:59 AM CDT, 13 hours 2 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE QUAD CITIES IA IL 459 AM CDT THU JUN 12 2008 IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ001-002-007- 009-015>018-024>026-034-035-MOZ009-010-131000- BUCHANAN-DELAWARE-DUBUQUE-BENTON-LINN-JONES-JACKSON-IOWA-JOHNSON- CEDAR-CLINTON-MUSCATINE-SCOTT-KEOKUK-WASHINGTON-LOUISA-JEFFERSON- HENRY IA-DES MOINES-VAN BUREN-LEE-JO DAVIESS-STEPHENSON-CARROLL- WHITESIDE-ROCK ISLAND-HENRY IL-BUREAU-PUTNAM-MERCER-HENDERSON- WARREN-HANCOCK-MCDONOUGH-SCOTLAND-CLARK- 459 AM CDT THU JUN 12 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL ILLINOIS...NORTHWEST ILLINOIS...WEST CENTRAL ILLINOIS...EAST CENTRAL IOWA...NORTHEAST IOWA...SOUTHEAST IOWA AND NORTHEAST MISSOURI. .DAY ONE...TODAY AND TONIGHT A POTENTIALLY SIGNIFICANT SEVERE WEATHER AND FLASH FLOOD EVENT IS EXPECTED TODAY INTO TONIGHT ACROSS THE OUTLOOK AREA. THE MORE SUNSHINE AND INSTABILITY THAT OCCURS THE GREATER THE SEVERE RISK. THE MAIN SEVERE WEATHER THREAT WILL BE DAMAGING WINDS GREATER THAN 70 MPH...BUT A COUPLE OF TORNADOES AND LARGE HAIL IS ALSO POSSIBLE. IN ADDITION ...HEAVY RAINS OF AT LEAST 1 TO 3 INCHES IN A SHORT PERIOD OF TIME WILL CAUSE SERIOUS FLASH FLOODING. THIS AMOUNT OF RAIN MAY EITHER AGGRAVATE OR WORSEN RIVER FLOODING THAT IS ALREADY AT RECORD LEVELS AT SOME LOCATIONS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THERE WILL BE A CHANCE OF A FEW THUNDERSTORMS SATURDAY AND SUNDAY MAINLY NORTH OF INTERSTATE 80. SEVERE WEATHER IS NOT ANTICIPATED. MODERATE TO MAJOR FLOODING WILL CONTINUE ON THE MISSISSIPPI RIVER WITH MODERATE TO RECORD FLOODING ON MANY EASTERN IOWA AND NORTHWEST ILLINOIS TRIBUTARY RIVERS. DETAILED INFORMATION CAN BE FOUND IN THE LATEST FLOOD STATEMENT PRODUCT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED ESPECIALLY THIS AFTERNOON AND EVENING. HAASE
In the hours before
Local storm report, Jun 12, 3:49 PM CDT, 2 hours 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
349 PM CDT THU JUN 12 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0135 PM TSTM WND DMG PRESTON 42.05N 90.40W
06/12/2008 JACKSON IA EMERGENCY MNGR
LARGE 12 INCH TREE LIMB DOWN ON A HOUSE.
&&
LELocal storm report, Jun 12, 4:21 PM CDT, 1 hour 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
421 PM CDT THU JUN 12 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0315 PM HAIL RIDOTT 42.30N 89.48W
06/12/2008 M3.00 INCH STEPHENSON IL TRAINED SPOTTER
RELAYED BY LAW ENFORCEMENT. HAIL RANGED IN SIZE FROM 2.5
TO 3 INCHES IN DIAMETER
&&
15Local storm report, Jun 12, 4:23 PM CDT, 1 hour 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
423 PM CDT THU JUN 12 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0315 PM TSTM WND DMG 1 W FREEPORT 42.29N 89.65W
06/12/2008 STEPHENSON IL LAW ENFORCEMENT
3 TO 6 INCH DIAMETER BRANCHES DOWN WEST OF FREEPORT ON
LAMB ROAD
&&
15Local storm report, Jun 12, 5:47 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
547 PM CDT THU JUN 12 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0537 PM HAIL PRINCETON 41.67N 90.36W
06/12/2008 E0.50 INCH SCOTT IA AMATEUR RADIO
&&
15Local storm report, Jun 12, 5:56 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
556 PM CDT THU JUN 12 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0553 PM TORNADO STOCKPORT 40.86N 91.83W
06/12/2008 VAN BUREN IA NWS EMPLOYEE
OFF DUTY NWS EMPLOYEE REPORTED A RAIN WRAPPED TORNADO
&&
15Local storm report, Jun 12, 5:59 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
559 PM CDT THU JUN 12 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0555 PM HAIL LADORA 41.76N 92.19W
06/12/2008 M0.88 INCH IOWA IA LAW ENFORCEMENT
0555 PM HAIL LAKE IOWA 41.63N 92.18W
06/12/2008 M0.88 INCH IOWA IA LAW ENFORCEMENT
0555 PM HAIL CONROY 41.73N 92.00W
06/12/2008 M0.88 INCH IOWA IA LAW ENFORCEMENT
&&
LEThe office that day
Everything else NWS Quad Cities, IA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 12, 2:16 AM CDT | Flash Flood Warning | DVN | Buchanan | 6 hr |
| Jun 12, 2:44 AM CDT | Flash Flood Warning | DVN | Benton | 16 hr |
| Jun 12, 5:26 AM CDT | Flash Flood Warning | DVN | Iowa | 6 hr |
| Jun 12, 6:28 AM CDT | Flash Flood Warning | DVN | Linn | 12 hr |
| Jun 12, 9:10 AM CDT | Severe Thunderstorm Warning | DVN | Clinton, Jackson | 28 min |
| Jun 12, 9:31 AM CDT | Severe Thunderstorm Warning | DVN | Clinton, Jackson | 29 min |
| Jun 12, 1:16 PM CDT | Flash Flood Warning | DVN | Delaware, Dubuque, Jones | 6 hr |
| Jun 12, 1:42 PM CDT | Severe Thunderstorm Warning | DVN | Jackson | 33 min |
| Jun 12, 3:18 PM CDT | Flash Flood Warning | DVN | Cedar, Jefferson, Johnson, Washington | 6 hr |
| Jun 12, 3:32 PM CDT | Severe Thunderstorm Warning | DVN | Clinton, Jackson, Jones | 28 min |
| Jun 12, 3:35 PM CDT | Severe Thunderstorm Warning | DVN | Dubuque | 25 min |
| Jun 12, 4:05 PM CDT | Severe Thunderstorm Warning | DVN | Benton | 32 min |
| Jun 12, 4:34 PM CDT | Severe Thunderstorm Warning | DVN | Dubuque, Jackson | 32 min |
| Jun 12, 4:37 PM CDT | Flash Flood Warning | DVN | Jackson | 6 hr |
| Jun 12, 5:07 PM CDT | Severe Thunderstorm Warning | DVN | Scott | 38 min |
| Jun 12, 5:14 PM CDT | Tornado Warning | DVN | Van Buren | 31 min |
| Jun 12, 5:25 PM CDT | Severe Thunderstorm Warning | DVN | Jefferson | 50 min |
| Jun 12, 5:32 PM CDT | Severe Thunderstorm Warning | DVN | Iowa, Keokuk | 27 min |
| Jun 12, 5:35 PM CDT | Flash Flood Warning | DVN | Van Buren | 6 hr |
| Jun 12, 5:42 PM CDT | Areal Flood Warning | DVN | Benton, Buchanan, Linn | 12 hr |
| Jun 12, 5:49 PM CDT | Tornado Warning | DVN | Jefferson, Van Buren | 26 min |
| Jun 12, 5:56 PM CDT | Severe Thunderstorm Warning | DVN | Benton, Buchanan, Delaware, Iowa, Johnson, Jones and 1 more | 37 min |
| Jun 12, 5:57 PM CDT | Tornado Warning | DVN | Henry, Jefferson, Van Buren | 12 min |
| Jun 12, 6:03 PM CDT | Severe Thunderstorm Warning | DVN | Henry, Jefferson, Louisa, Washington | 42 min |
| Jun 12, 6:14 PM CDT | Tornado Warning | DVN | Henry, Louisa, Washington | 27 min |
| Jun 12, 6:17 PM CDT | Areal Flood Warning | DVN | Delaware, Dubuque, Jones | 12 hr |
| Jun 12, 6:20 PM CDT | Severe Thunderstorm Warning | DVN | Des Moines, Henry, Lee, Louisa | 40 min |
| Jun 12, 6:30 PM CDT | Severe Thunderstorm Warning | DVN | Benton, Buchanan, Delaware, Dubuque, Jones, Linn | 30 min |
| Jun 12, 6:31 PM CDT | Severe Thunderstorm Warning | DVN | Henry, Jefferson, Van Buren | 33 min |
| Jun 12, 6:38 PM CDT | Severe Thunderstorm Warning | DVN | Louisa, Muscatine, Scott | 52 min |
| Jun 12, 6:48 PM CDT | Flash Flood Warning | DVN | Iowa, Keokuk | 6 hr |
| Jun 12, 6:57 PM CDT | Flash Flood Warning | DVN | Des Moines, Henry, Louisa, Muscatine | 6 hr |
Nearby
Tornado Warnings in Missouri, 2008Tornado Warnings in Iowa, 2008Every tornado warning in 2008Tornadoes in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.